MathSciNet Relay Station
MathSciNet bibliographic data
MR709587 46K05 (46K10)
Barnes, Bruce A. The properties $\sp{\ast} $-regularity and uniqueness of $C\sp{\ast} $-norm in a general $\sp{\ast} $-algebra. Trans. Amer. Math. Soc. 279 (1983), no. 2, 841–859.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement